# SDR IPXA2021101374913

- Difficulty date: September 21, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 2210727135
- Part serial: NA
- Condition: Cracked
- Location: #1 Eng I/B T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 ENG I/B T/R FAN DUCT LATCHES FWD CLOSING PANEL HAS CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
